# SDR DALA2025062304666

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N304DN
- Make and model: Airbus A321-213
- Aircraft serial: 7112
- Aircraft time: 26,612 hours, 12,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3004, DURING SERVICE CHECK FOUND EMERGENCY LIGHTS I IN ROW 37, 36, 32, 31, 30, 24, 23, 20, 19, 16 AND 15 INOP. CORRECTIVE ACTION: REPLACED 11WL EPSU. (LP 7169283)
